Though I am still slightly hyper, I have been having a hard time staying awake these days. I've had a lot on me lately (my daughter had surgery last week & I've been taking care of her) but I have the hardest time getting going and even waking up. I'm only on Methimazole and a beta blocker. My blood pressure & pulse are now at normal levels. Could it be that the beta blocker needs to be reduced? Have any of you experienced this while being hyper? My latest test results are:
Beta blockers cause the whole body to relax so I would say that is your issue here.
Space the beta blocker dosage out.
Cut the pill in half or quarter during the day....I felt so much better doing this and it was my Doc who advised me to do it when I was taking them.
I was taking mine 4 times a day instead of twice a day.
I actually felt 'human' again doing this.
Deb, would it matter that I am sleepier before I take my meds than after? Maybe I'm just not getting enough sleep at night. Truth is I could sleep at any given moment. I'll try spitting the beta blocker.
Usually some beta blocker can be SR (slow release)...check on the one yr taking.
If you are taking a beta blocker at night and there is no fast heartrate then dont take it.
Also sometimes we go through a 'flat ' period mentally.
Maybe this could be it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.